top
CLOSE

An important message from Express Chemist

In these unprecedented times due to COVID-19 we are listening to the latest advice from the government and their health specialists. We are continuing to work in these challenging times so that we can serve the needs of our customers.

Please note that we are receiving a particularly high volume of orders, enquiries, telephone calls and emails. We are working exceptionally hard to process orders and respond to customer enquiries as quickly as possible. Unfortunately it is currently taking a little longer to process and dispatch orders than usual, so please allow 2-3 working days for shipment.

Please also note that postal services and couriers are experiencing similar challenges so please allow longer delivery times than usual. We would be grateful if you can be patient and not contact us regarding your order before these times are up so we can reduce the pressure on our customer service team.

Thank you for your patience and understanding.

If you have symptoms of coronavirus stay at home and self-isolate for 10 days.
For information about coronavirus please click here.

Keep well and stay safe.


This website uses cookies. By continuing to use this website you are giving consent to cookies being used. For more information please view our Privacy Policy.

Sudafed Sinus Pain Relief Tablets 16

Product code: 4055109
  • General Sales List Medicine
£5.61
(incl VAT)
Out of stock
Sudafed Sinus Pain Relief Tablets 16 act in just 15 minutes to provide lasting relief from painful, congested sinus.
This product combines Phenylephrine hydrochloride, to relieve congestion and soothe swelling in your nose and sinuses, and Ibuprofen, an anti-inflammatory and painkiller, making it easier to breathe freely through your nose and offer relief from pain, headaches and inflammation.
  • 16 Tablets.
  • For the relief of painful sinus congestion symptoms.
  • Contains 200mg of Ibuprofen per tablet for pain and inflammatory relief.
  • Contains 6.1mg of Phenylephrine hydrochloride to soothe swelling and congestion.
  • Gets to work in just 15 minutes.
  • Provide up to 8 hours of relief.
Directions for Use:
Please carefully read enclosed leaflet before use.
Suitable for adults and children over 12 years old.
Take 2 tablets with water every 8 hours, as required. Preferably take with or after food.
Do not take more than 6 tablets within 24 hours.
This medication is for short term use only. Do not take for longer than 10 days for adults and 3 days for children aged between 12-18 years.
If symptoms persist or worsen seek medical advice.

Cautions:
  • Not suitable for children under 12 years old.
  • Do not exceed stated dose or duration of treatment.
  • Consult your doctor before taking this product if you have been told you are intolerance to some sugars - contains sucrose.
  • Discontinue use and seek medical advice if any adverse side effects occur (see leaflet).
  • Store below 25°C.
  • keep out of sight and reach of children.
Consult your doctor/pharmacist before use if you:
  • Are elderly due to increase chance of adverse side effects.
  • Have/had heart problems.
  • Have high blood pressure, diabetes, high cholesterol, family history of heart disease or stroke or if you are a smoker.
  • Are or have recently taken any other medication.
  • Have or have suffered from asthma or have allergies.
  • Have liver or kidney problems.
  • Have stomach or bowel disorders.
  • Have SLE (illness which affects your immune system.
  • Have problems with your blood circulation.
Do not take this medications if you:
  • Are pregnant or breastfeeding.
  • Are allergic to any of the listed ingredients and/or aspirin or other painkillers.
  • Have or have had a stomach ulcer, perforation or bleeding.
  • Have kidney or heart failure or severe liver failure.
  • Have diabetes, prostate problems, glaucoma, or overactive thyroid gland.
  • Are taking more than 75mg of aspirin a day.
  • Are taking or have taken within the last 14 days Monoamine Oxidase inhibitor medication.
Ingredients:
Active pre tablet: Ibuprofen 200mg & Phenylephrine Hydrochloride 6.1mg.
Also contains: Calcium Hydrogen Phosphate Dihydrate,Croscarmellose Sodium, Cellulose Powdered, Palc, Simeticone, Silica Colloidal Anhydrous, Sugar coating {Talc, Sucrose, Povidone K90, Calcium Carbonate, Macrogol 6000, Macrogol 4000, Green Spruce Food Colourant 630004 (Containing Sodium Sulphate (E514), Tartrazine (E102) and Brilliant Blie (E133), Titanium Dioxide, Shellac and Theobroma Oil}.